Two-index two-variable Hermite-Bessel functions for synchrotron radiation in two-frequency undulators

G. Dattoli, A. Torre

Research output: Contribution to journalArticle

Abstract

The Hermite-Bessel functions with two indices and two variables are constructed by means of generalized Hermite polynomials. The importance of these functions for the analysis of the radiation emitted by relativistic electrons in exhotic undulators is analyzed.
Original languageEnglish
Pages (from-to)1557 - 1560
Number of pages4
JournalNuovo Cimento della Societa Italiana di Fisica B
Volume112
Issue number11
Publication statusPublished - Nov 1997
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this